# SDR C77A20160118001

- Difficulty date: January 20, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 22,069 hours, 12,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,232 hours, 6,424 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN, RT FLOOR TRACK, PN 170-03263-001, BETWEEN FRAMES 14 - 17, AT Y=+273 IS CORRODED IN SEVERAL AREAS, X=4011 - 5064.  R & R FWD CABIN RT SEAT RACK IAW SRM 51-41-01 & 51-43-01 ON WO 19665071E3 IAW EO E175-53MR-062 REV 5 WO 2000253.
